# SDR CA030501001

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,344 hours
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: MC815AS1
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING A NORMAL TAKE-OFF, GEAR WAS SELECTED UP AT WHICH TIME THE FLT CREW HEARD A LOUD GRINDING NOISE DURING THE FINAL PHASE OF GEAR UP CYCLE. GEAR WAS RESELECTED DOWN AND THERE WAS NO MOVEMENT OR MOTOR NOISES. FLT CREW COMPLETED A MANUAL GEAR EXTENSION, THREE GREEN LIGHTS OBSERVED. ANUNEVENTFUL LANDING WAS COMPLETED. FURTHER INVESTIGATION BY MAINTENANCE FOUND THAT LANDING GEAR MOTOR CONTROLLER HAD FAILED IN GEAR UP POSITION, NOT STOPPING WHEN THE GEAR WAS UP, ONLY STOPPING WHEN THE MOTOR COULD NOT LONGER MOVE THE GEAR AND POPPED ITS CIRCUIT BREAKER. MAINTENANCE REPLACEDTHE CONTROLLER AND COMPLETED GEAR SWINGS ALL SWINGS WERE NORMAL.
